A note on the estimation of the Poisson parameter.

Chitgopekar, S.S.

International Journal of Mathematics and Mathematical Sciences (1985)

  • Volume: 8, page 193-196
  • ISSN: 0161-1712

How to cite

top

Chitgopekar, S.S.. "A note on the estimation of the Poisson parameter.." International Journal of Mathematics and Mathematical Sciences 8 (1985): 193-196. <http://eudml.org/doc/46043>.

@article{Chitgopekar1985,
author = {Chitgopekar, S.S.},
journal = {International Journal of Mathematics and Mathematical Sciences},
keywords = {mean; Poisson distribution; maximum likelihood; moments estimates; error probabilities},
language = {eng},
pages = {193-196},
publisher = {Hindawi Publishing Corporation, New York},
title = {A note on the estimation of the Poisson parameter.},
url = {http://eudml.org/doc/46043},
volume = {8},
year = {1985},
}

TY - JOUR
AU - Chitgopekar, S.S.
TI - A note on the estimation of the Poisson parameter.
JO - International Journal of Mathematics and Mathematical Sciences
PY - 1985
PB - Hindawi Publishing Corporation, New York
VL - 8
SP - 193
EP - 196
LA - eng
KW - mean; Poisson distribution; maximum likelihood; moments estimates; error probabilities
UR - http://eudml.org/doc/46043
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.